“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16322
School of Mathematics
  Title:   Finite weight modules over twisted affine Lie superalgebras
  Author(s):  Malihe Yousofzadeh
  Status:   Published
  Journal: J. Algebra
  Vol.:  564
  Year:  2020
  Pages:   436-479
  Supported by:  IPM
This work provides the first step toward the classification of irreducible finite weight modules over twisted affine Lie superalgebras. We divide the class of such modules into two subclasses called hybrid and tight. We reduce the classification of hybrid irreducible finite weight modules to the classification of cuspidal modules of finite dimensional cuspidal superalgebras which is known by a work of Dimitrov, Mathieu and Penkov and pave the way to start the classification of tight irreducible finite weight modules.

Download TeX format
back to top
scroll left or right